# SDR UALA2012062903434

- Difficulty date: June 25, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 89,938 hours, 14,347 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cargo Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS CARGO BOTTLE 1 EICAS MESSAGE WITH DISCHARGE LIGHT ILLUMINATED.  TROUBLESHOT PER FIM 26-23-00 FIG 103 AND WD 26-23-11.  REMOVED CONNECTOR D1448 AND OHMED OUT BOTTLE PRESSURE SWITCH, SWITCH OHMED OK.  CLEANED CONNECTOR AND TESTED SWITCH WITH TEST SWITCH, OP CHECKED OK.
